General information
Latest issue
Impact factor
License agreement
Submit a manuscript

Search papers
Search references

Latest issue
Current issues
Archive issues
What is RSS

Funktsional. Anal. i Prilozhen.:

Personal entry:
Save password
Forgotten password?

Funktsional. Anal. i Prilozhen., 1996, Volume 30, Issue 1, Pages 18–29 (Mi faa478)  

This article is cited in 14 scientific papers (total in 14 papers)

Invariant Integrability Criterion for Equations of Hydrodynamic Type

M. V. Pavlova, S. I. Svinolupovb, R. A. Sharipovc

a L. D. Landau Institute for Theoretical Physics, Russian Academy of Sciences
b Institute of Mathematics with Computing Centre, Ufa Science Centre, Russian Academy of Sciences
c Bashkir State University


Full text: PDF file (1049 kB)
References: PDF file   HTML file

English version:
Functional Analysis and Its Applications, 1996, 30:1, 15–22

Bibliographic databases:

UDC: 517.9
Received: 10.08.1994

Citation: M. V. Pavlov, S. I. Svinolupov, R. A. Sharipov, “Invariant Integrability Criterion for Equations of Hydrodynamic Type”, Funktsional. Anal. i Prilozhen., 30:1 (1996), 18–29; Funct. Anal. Appl., 30:1 (1996), 15–22

Citation in format AMSBIB
\by M.~V.~Pavlov, S.~I.~Svinolupov, R.~A.~Sharipov
\paper Invariant Integrability Criterion for Equations of Hydrodynamic Type
\jour Funktsional. Anal. i Prilozhen.
\yr 1996
\vol 30
\issue 1
\pages 18--29
\jour Funct. Anal. Appl.
\yr 1996
\vol 30
\issue 1
\pages 15--22

Linking options:

    SHARE: FaceBook Twitter Livejournal

    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. V. Gladkov, V. V. Dmitrieva, R. A. Sharipov, “Some nonlinear equations reducible to diffusion-type equations”, Theoret. and Math. Phys., 123:1 (2000), 436–445  mathnet  crossref  crossref  mathscinet  zmath  isi
    2. Pavlov, MV, “Non-polynomial conservation law densities generated by the symmetry operators in some hydrodynamical models”, Journal of Physics A-Mathematical and General, 36:31 (2003), 8463  crossref  mathscinet  zmath  adsnasa  isi  scopus
    3. Lorenzoni, P, “A cohomological construction of integrable hierarchies of hydrodynamic type”, International Mathematics Research Notices, 2005, no. 34, 2087  crossref  mathscinet  zmath  isi  elib
    4. Kupershmidt, BA, “Hydrodynamical chains of Pavlov class”, Physics Letters A, 356:2 (2006), 115  crossref  mathscinet  zmath  adsnasa  isi  elib  scopus
    5. Kupershmidt, BA, “Extensions of 1-dimensional polytropic gas dynamics”, Journal of Nonlinear Mathematical Physics, 13:1 (2006), 145  crossref  mathscinet  zmath  adsnasa  isi  scopus
    6. Kupershmidt, B, “Left-Symmetric algebras in hydrodynamics”, Letters in Mathematical Physics, 76:1 (2006), 1  crossref  mathscinet  zmath  adsnasa  isi  scopus
    7. Ferapontov, EV, “The Haantjes tensor and double waves for multi-dimensional systems of hydrodynamic type: a necessary condition for integrability”, Proceedings of the Royal Society A-Mathematical Physical and Engineering Sciences, 462:2068 (2006), 1197  crossref  mathscinet  zmath  adsnasa  isi  scopus
    8. Ferapontov, EV, “Differential-geometric approach to the integrability of hydrodynamic chains: the Haantjes tensor”, Mathematische Annalen, 339:1 (2007), 61  crossref  mathscinet  zmath  isi  elib  scopus
    9. Pavlov, MV, “Algebro-geometric approach in the theory of integrable hydrodynamic type systems”, Communications in Mathematical Physics, 272:2 (2007), 469  crossref  mathscinet  zmath  adsnasa  isi  scopus
    10. Gibbons, J, “Differential geometry of hydrodynamic Vlasov equations”, Journal of Geometry and Physics, 57:9 (2007), 1815  crossref  mathscinet  zmath  adsnasa  isi  scopus
    11. Blaszak, M, “A COORDINATE-FREE CONSTRUCTION OF CONSERVATION LAWS AND RECIPROCAL TRANSFORMATIONS FOR A CLASS OF INTEGRABLE HYDRODYNAMIC-TYPE SYSTEMS”, Reports on Mathematical Physics, 64:1–2 (2009), 341  crossref  mathscinet  zmath  adsnasa  isi  scopus
    12. O. I. Mokhov, “Compatible metrics and the diagonalizability of nonlocally bi-Hamiltonian systems of hydrodynamic type”, Theoret. and Math. Phys., 167:1 (2011), 403–420  mathnet  crossref  crossref  mathscinet  adsnasa  isi
    13. El G.A., Kamchatnov A.M., Pavlov M.V., Zykov S.A., “Kinetic Equation for a Soliton Gas and Its Hydrodynamic Reductions”, J Nonlinear Sci, 21:2 (2011), 151–191  crossref  mathscinet  zmath  adsnasa  isi  elib  scopus
    14. O. I. Mokhov, “Pencils of compatible metrics and integrable systems”, Russian Math. Surveys, 72:5 (2017), 889–937  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib
  • Функциональный анализ и его приложения Functional Analysis and Its Applications
    Number of views:
    This page:412
    Full text:145
    First page:2

    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019